MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-NT
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information, a cause of the suspected leaflet tearing could not be determined.A cause of the reported incomplete coaptation (slda) could not be determined.The reported recurrent mr was due to the slda.The reported patient effects of mitral regurgitation and tissue injury as listed in the mitraclip system instructions for use are known possible complications associated with mitraclip procedures.The reported unexpected medical intervention and hospitalization were results of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
This is filed to report the mitraclip detaching from the anterior leaflet requiring intervention.It was reported that a mitraclip procedure was performed on (b)(6) 2023 to treat functional mitral regurgitation (mr) grade 3-4.Two mitraclips were implanted on the mitral valve, reducing mr to grade 1.On (b)(6) 2023 the patient returned with recurrent mr grade 3-4 and the first implanted nt clip (20504r108) was detached from the anterior leaflet (single leaflet device attachment (slda) due to suspected leaflet tearing.The clip remained only attached to chordae on the anterior side.A xt clip was implanted to stabilize the detached clip, reducing mr to grade 3.No additional information was provided.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16988691
Report Number2135147-2023-02275
Device Sequence Number6852823
Product Code NKM
UDI-Device Identifier08717648230943
UDI-Public08717648230943
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Model NumberCDS0701-NT
Device Catalogue NumberCDS0701-NT
Device Lot Number20504R108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1 IMPLANTED MITRACLIP NT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight66 KG